# SDR DALA2017082206334

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 116,030 hours, 14,330 cycles
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Condition: Missing
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOR LIFE VEST MISSING THE PIN, CANNOT ATTACH.  SECURED COVER AND INSTALLED THE SEAL. CHECKED OK FOR SERVICE.
